# SDR FDEA201003130959

- Difficulty date: March 13, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 23,000 hours, 11,827 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: A254520013
- Part serial: H202
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 15,047 hours, 7,974 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNSAFE RT MAIN ON TAKEOFF GEAR RETARDATION.  ON BOTH OVERHEAD AND PANEL- LOWER GEAR.  GOOD INDICATIONS LANDED NO PROBLEM.  FOUND FAULT CODES 63 AND 70. R & R PROX BOX REF AMM 32-31-71-4. R & R RT GEAR SEQUENCE VALVE. REPLACED RT MAIN GEAR RESTRICTOR VALVE. REMOVAL AND INSTALLATION OF RT MAIN GEAR UPLOCK. REF AMM 32-31-57-4, 32-31-44-4 AND 32-31-37-4, OK FOR SERVICE.    AWAITING TDR RESULTS.
